MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Catalog Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.
 
Event or Problem Description
Doctor reported screw fracture and implant was removed.Tooth location 15.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilpc444u, (certain low profile one-piece abutment 4.1mm(d) x 4mm(h)) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Device history record (dhr) review was completed for the subject lot number 2019030034.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019030034 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician incorrectly engages abutment screw into implant.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20357375
Report Number0001038806-2024-02238
Device Sequence Number15456809
Product Code NHA
UDI-Device Identifier00844868021049
UDI-Public(01)00844868021049(17)240307(10)2019030034
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2024
Device Catalogue NumberILPC444U
Device Lot Number2019030034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic